# SDR ASOA2015080313445

- Difficulty date: August 3, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 18,882 hours, 13,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERNAL REAR FUSELAGE EMERGENCY LIGHT LENS COVER BROKEN.  R & R RT EXTERNAL EMERGENCY LENS IAW AMM 33-51-15.
